Volume 9, Issue 4
Structure-Preserving Wavelet Algorithms for the Nonlinear Dirac Model

Xu Qian ,  Hao Fu and Songhe Song

10.4208/aamm.2016.m1463

Adv. Appl. Math. Mech., 9 (2017), pp. 964-989.

Preview Full PDF BiBTex 3 242
  • Abstract

The nonlinear Dirac equation is an important model in quantum physics with a set of conservation laws and a multi-symplectic formulation. In this paper, we propose energy-preserving and multi-symplectic wavelet algorithms for this model. Meanwhile, we evidently improve the efficiency of these algorithms in computations via splitting technique and explicit strategy. Numerical experiments are conducted during long-term simulations to show the excellent performances of the proposed algorithms and verify our theoretical analysis.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by